# SDR 96ZZZX3057

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N2FOR
- Make and model: Cessna TU206G
- Aircraft serial: U20606295
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Adapter
- Part number: 643716
- Condition: Wrong Conn
- Location: Wastegate Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXPERIENCED INCONSISTENT MANIFOLD PRESS & FUEL FLOWS.  LOOKED AT SOURCE OF OIL TO WASTEGATE FROM OIL PUMP HSNG P/N 643716, & FND PORT USED SUPPLIED UNFILTERED OIL.  OIL PUMP HSNG IS NEW P/N WHICH USES FULL FLOW OIL FILTER.  NEW HSNG HAS, BELOW FILTER BASE, A 2ND PORT THAT WILL PROVIDE FILTERED OIL.  OLD P/N 632770 OIL PMP HSNG WHICH USES OTHER STYLE OF FILTER (CESSNA SUPPLIED OIL FILTER ADAPTER P/N 1250922-4) HAS 1 PORT FOR FILTERED OIL SUPPLY TO W/G.  PORT IS IN SAME LOCALE AS UNFILTERED PORT ON NEW P/N HSNG.  PROBLEM DEVELOPED WHEN REPLACING ENG WITH OLD HSNG WITH ENG HAVING NEW.  ASSUMED FILTERED OIL WOULD COME OUT OF SAME LOCALE, PORT IS DIFFERENT INSIDE.  PORT IS PLUGGED WITH ALLEN HEAD PLUG.
